# SDR HALA2009110100499

- Difficulty date: November 1, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 89,413 hours, 17,036 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Condition: Failed
- Location: Radio Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RA FLAG ON F/O ADI.  RT RADIO ALT TRANSCEIVER FAILS BITE.  REMOVED AND REPLACED TRANSCEIVER IAW AMM 34-33-01. TEST NRML.
